# SDR DALA2019100405721

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1022-1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT STA X-44 BTW Y1022 TO Y1076 (W2). NRC 00449: CORROSION LEVEL 2, FLOOR SUPPORT STA X-44 BTW Y1022 TO Y1076 (W2) WAS REPLACED DUE TO EXCESSIVE DAMAGE PER B717-200 SRM 51-30-05-0G. AND DWG 9981474 REV: L , CORROSION ON FLOOR SUPPORT STA X-44 BTW Y1022 TO Y1076 (W2) WAS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A FIGURE 103. (LP #1299399)
